# SDR S9BA200800017

- Difficulty date: April 10, 2008
- Submitted: April 12, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 20,402 hours, 25,177 cycles
- Engine: Pwa PT6*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: C6TP101613
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CAMP INSPECTION FOUND CORROSION ON LT AFT STABILIZATION SPARE WHERE THE SEA FIN ATTACHMENT BRACKET IS LOCATED. REMOVED AND REPLACED OUTER HORIZONTAL REAR SPAR IAW AC 43 13 1B CHP. 7. EMERGENCY DECLARED? NO AIRCRAFT GROUNDED? NOT REPAIRED DURING INSPECTION.
